Initial-boundary value problems for impulsive parabolic functional differential equations

Tom 24 / 1996

D. Bainov, Zdzisław Kamont, E. Minchev Applicationes Mathematicae 24 (1996), 1-15 DOI: 10.4064/am-24-1-1-15

Streszczenie

Theorems on differential inequalities generated by an initial-boundary value problem for impulsive parabolic functional differential equations are considered. Comparison results implying uniqueness criteria are proved.

Autorzy

  • D. Bainov
  • Zdzisław Kamont
  • E. Minchev

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek